# SDR SWAA2013030713439

- Difficulty date: March 1, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 32,112 hours, 21,132 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952884
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CATERING DOOR SLIDE PACK COVER IS LOOSE FROM THE DOOR.  SECURED SLIDE PER MM.
